# SDR DALA2023072505978

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CUTOUT BTW FRAME 990 TO 950 AFT DOOR CARGO. SUMMARY OF NRC 00240: CORROSION LEVEL 2. LOWER DOOR JAMB WAS REPLACED PER B-717-200 SRM 51-41-02-0G PAR 4 AND 51-41-05-0G PAR 8. (LP #2879720)
